# SDR C2XA03SH081

- Difficulty date: March 31, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 11,414 hours, 8,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527605003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SKIN WAS FOUND GOUGED UNDER GPU ACCESS PANEL BETWEEN FRAMES 6 AND 8.  MAINTENACE REMOVED DAMAGE AND REPAIRED SKIN IAW EMB 145 SRM 53-11-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
